# SDR CALA9601407

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 480-720d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED ON UPPER AND LOWER SURFACES IN FORWARD CARGO COMPARTMENT ABOVE STRINGER 26R FROM STA 480-720D.  THE FLOOR SUPPORT WAS REMOVED AND THE CORROSION WAS CLEANED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-6, 51-10-1, 51-30-2 AND 51-10-2.
